Replacing cliques by stars in quasi-median graphs

Huber, Katharina T., Moulton, Vincent and Semple, Charles (2004) Replacing cliques by stars in quasi-median graphs. Discrete Applied Mathematics, 143 (1-3). pp. 194-203. ISSN 0166-218X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 09 Jun 2011 17:48
Last Modified: 21 Apr 2020 20:13
URI: https://ueaeprints.uea.ac.uk/id/eprint/21522
DOI: 10.1016/j.dam.2004.03.002

Actions (login required)

View Item View Item